# SDR HEED072206

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,717 hours
- System (JASC): 2300 · Communications System
- Part: Mixer Box
- Part number: A30161ACR
- Part serial: 9412001
- Condition: Intermittent
- Location: Cockpit
- Part time: 5 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTLY INOPERATIVE COMPLETELY IN ALL SWITCH POSITIONS. REPLACED UNIT.
